# SDR AWXA200601507

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 54,621 hours, 24,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Corroded
- Location: Fuselage
- Part time: 54,621 hours, 24,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C-5.  CORROSION ON SEAT TRACK - Y1292, FR 36 TO FR 41 (4 POINTS).  REPLACED SEAT TRACK LOCATION Y1292, FR 36 TO FR 41, IAW A320 SRM 51-72-11, PAGE 1.
